Deciding the finiteness of the number of simple permutations contained in a wreath-closed class is polynomial - École polytechnique Access content directly
Journal Articles Pure Mathematics and Applications Year : 2010

Deciding the finiteness of the number of simple permutations contained in a wreath-closed class is polynomial

Abstract

We present an algorithm running in time O(n ln n) which decides if a wreath-closed permutation class Av(B) given by its finite basis B contains a finite number of simple permutations. The method we use is based on an article of Brignall, Ruskuc and Vatter which presents a decision procedure (of high complexity) for solving this question, without the assumption that Av(B) is wreath-closed. Using combinatorial, algorithmic and language theoretic arguments together with one of our previous results on pin-permutations, we are able to transform the problem into a co-finiteness problem in a complete deterministic automaton.
Fichier principal
Vignette du fichier
PuMA.pdf (168.28 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00458295 , version 1 (19-02-2010)
hal-00458295 , version 2 (04-02-2011)
hal-00458295 , version 3 (04-03-2011)

Identifiers

Cite

Frédérique Bassino, Mathilde Bouvel, Adeline Pierrot, Dominique Rossin. Deciding the finiteness of the number of simple permutations contained in a wreath-closed class is polynomial. Pure Mathematics and Applications, 2010, 21 (2), pp.119-135. ⟨hal-00458295v3⟩
679 View
169 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More